Journal of Symplectic Geometry

A note on $C^0$ rigidity of Hamiltonian isotopies

Sobhan Seyfaddini

Full-text: Open access

Abstract

We show that a symplectic isotopy that is a $C^0$ limit of Hamiltonian isotopies is itself Hamiltonian if the corresponding sequence of generating Hamiltonians converge in $L^{(1,\infty)}$ topology.

Article information

Source
J. Symplectic Geom., Volume 11, Number 3 (2013), 489-496.

Dates
First available in Project Euclid: 12 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1384282846

Mathematical Reviews number (MathSciNet)
MR3100803

Zentralblatt MATH identifier
1278.53087

Citation

Seyfaddini, Sobhan. A note on $C^0$ rigidity of Hamiltonian isotopies. J. Symplectic Geom. 11 (2013), no. 3, 489--496. https://projecteuclid.org/euclid.jsg/1384282846


Export citation